MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-CLEARWATER PRIMARY PACK

MEDLINE INDUSTRIES, LP; DBD-CLEARWATER PRIMARY PACK
Catalog Number DYNJT3093
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, "the syringe was being connected to the end of the manifold where it is typically connected" and 'once threaded on the manifold the syringe will back off of the manifold when any pressure is applied'.Per the facility there was no patient involvement or injury.The sample is not available for evaluation.No additional information is available at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, "the syringe was being connected to the end of the manifold where it is typically connected" and 'once threaded on the manifold the syringe will back off of the manifold when any pressure is applied'.

Common Device Name
DBD-CLEARWATER PRIMARY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key22605687
Report Number1423395-2025-00077
Device Sequence Number5384282
Product Code LRO
UDI-Device Identifier10198459305801
UDI-Public10198459305801
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJT3093
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown